Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

What are these symptoms of white and pink discharge and back pain during 6 weeks of pregnancy ?

Hello Doctor . I am 6 weeks 2 days pregnant . I have white discharge till this morning and now seeing pink discharge.I also have back pain which is hurting me. I have an appointment for ultrasound on thursday...and till next 4 to 5 weeks i didn t get my 1st gyn appointment...Is this anything wrong and do i need to consult a doctor immediately. Thanks in Advance
Asked On : Sun, 3 Jul 2011
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Hi,thanks for query.Yes you should consult your doctor urgently.There are couple of possibilities for this like some infection or bleeding.In either case you can not wait this long.Please take rest,avoid hard work and excessive forward bending.Please also avoid sexual relation for time being till things gets cleared.
wishing you good health.
Answered: Sun, 3 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor